Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Lack of sleep, anxiety attacks, drug overdose - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3271 Questions
User :   From alcohol consumption, lack of sleep, 3 cups of coffee today, already prone to anxiety/panic attacks, and dont eat regulary very well.
I am on medication for depression, anxiety, and ADD, so i take- Celexa, klonopin, and adderoll daily. Its been the best combination ive
found. Over the last 3 years, I have tried many things and they did not help. My adderoll, a form of salt ampetamine, makes me
crash at about 5 in the evening, where i feel irratable, low, just not good. So i tend to drink a little to take that edge off. And it does.
I know this is a low blood sugar attack. Ive had them before, doctors have already agreeded.
My immediate question is-
What is the best fastest working, home remedy?? I cannot drive, im shaking, my face is pulsating, i feel slow and confused,
shaking, feel very nervous, faint, and about to fall into a panic attack....
i dont know how i am even writing this. but i have no money to pay for a hospital or paramedics, as i know what theyll give me.
its happened before, and then i get a 800 bill.
OK SORRY, REALLY THE QUESTION- what can i take right now?? Honey? Syrup?? i have no orange juice.
White sugar?? Ive already had a bananna, activia yogurt, milk, and spoonfull of honey. Nothing is helping,
im so faint, please help, im FREAKING OUT, my vision is weird, i feel about to pass out
i need to fix the glucose level now
User :   hello?
Doctor :   Hi
User :   is that readable what i wrote above
Doctor :   Let me read your query
User :   ok
User :   thank you
User :   how many minutes do i have left, im so broke
Doctor :   Ok
Doctor :   When did you take your last medications'
Doctor :   For now do you have glucose with you
Doctor :   SOme black tea/ coffee can help you at this moment
Doctor :   Your condition more or less corresponds to drug overdosge
Doctor :   Or hypoglemia
Doctor :   First have some feeds right now
User :   i take them everyday, so i take a 40mlgram of celexa in the morning, i take one 20miligram of adderoll also, then 3 hours into the day around 2 o clock i take my second 20miligram tablet of adderoll. then i crash off it like i said, then at nighttime I take 2miligrams of klonopin
User :   I last took my 2nd aderoll an hour ago
User :   idrank coffee,
User :   ihave had food
User :   banana
Doctor :   You will have to wait for atlest 20 mins for the action
Doctor :   As the drug klonopin has halflife of 4 hrs
User :   it is definetly a hypoglycemic type thing, but i need to fix it now i dont want to faint
Doctor :   Coffee will help reduce atleast half the effect
User :   well adderoll is a upper, its like speed,
Doctor :   Yes it is
User :   its an ampethamine
Doctor :   Do you have any difficulty breathing
Doctor :   It generally improves the mood
User :   ive had 3 cups of coffee and on another site they said that caffiene is BAD for low blood sugar attacks
Doctor :   and has very euphoric moods
User :   im 24, i smoke a pack a day,
Doctor :   Atpresent for giddiness coffee is advised and along with glucose as suggested
User :   im just confused, doctors say different things, one says do this, NO coffee, your say YES to coffee,
User :   i dont have any gluscose
Doctor :   Sugar
User :   can i swallow a tablespoon of white sugar
Doctor :   Or anykind of chocolates will do
User :   or sryup
Doctor :   Yes
User :   dont have any
User :   i have honey
User :   no orange juice
Doctor :   Sugar will help you
Doctor :   You can have honey too
User :   what about sruyp
User :   how much is to much
Doctor :   What syrup is it sugar syrup
Doctor :   If then can have 20 ml
User :   basic maple syup
User :   ok
User :   how much sugar
User :   im drinking sugar what as we speak and im still faint
User :   my face is vibratiing
User :   please
Doctor :   I said the drugs action will bethere for 4 hrs
User :   help
User :   the didnt do this
User :   my alcohol consumption, no sleep last night, didnt eat night did this
Doctor :   You should Reduce your drug dosage after consulting your orimary
Doctor :   You probably need to examined
User :   this doesnt happen often
Doctor :   As said since you have complaints now if your are not alright within an hour
User :   just right now, i havent slept really this whole week, were in the process of moving and theres so much work to be done
Doctor :   Plz visit an doctor near by
User :   cant afford it and no health insurance
User :   how much sugar can i eat
User :   pure sugar
User :   two spoonfulls?
Doctor :   Yes some 200 mgs
Doctor :   yes you can
User :   that should help with the confusion and slowness
User :   i keep looking round for things and forgetting where i am even walking or looking for
Doctor :   Can you try a day with reducing the dosage of klonopin
Doctor :   Probably that can help you'
User :   im so exhausted and my brain is just not workin right now. which is a big symtom of low blood sugar attacks
Doctor :   Yes it is
User :   i have before, it makes it worse
Doctor :   Drink plenty of water along with sugar intake
User :   im just in a attack right now, but this is very rare, like 4 a year
User :   yea?
User :   ok
User :   redbull?
Doctor :   Yes it can
User :   energry drinks would those help or is it like fake bad sugar
Doctor :   But it has pseudoepehdrine which can alter your mood
User :   ok
User :   i have one other question
Doctor :   Not a good drink when on mood elevatoprs and depressants
User :   how many minutes do i have left?
User :   agreed
Doctor :   Probaably one minute
User :   ive been having a constant nawing stomach ache for 4 days now.
User :   upper stomach,
Doctor :   Are your food habits regular
User :   almost like a hunger pain but its nnot
User :   no
Doctor :   Do you smoke , if plz reduce it
User :   easier said then done
User :   i think it may be the alcohol
Doctor :   Yes it causes severe gastritis
Doctor :   thanks for consulting me
Doctor :   bye for now'
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor